Mirtazapine for last 6 days. I feel very dizzy, sleepy, tired, anxious (it was actualy prescribed for my anxiety),quick temper, angry, agressive, muscle pain, neck and shoulders and the whole body pain, dull headache, sometimes migrane.
when these side effects will disappear? I must function normaly every day. I am very busy.
need info on 8mg dilaudid and what might be a good medication for breakthrough pain while taking this med every 2 hours....17 REPLIES
I have been on 5mg oxycodone 3 to 4 times a day for 2 yrs. 5 days ago i started taking tramadol instead, I am out of the...7 REPLIES
SIR I AM USING DRUGS AND I WANT TO GET RID OF IT BUT CAN`T BECAUSE IF I DONT TAKE I FEEL LIKE TIREDNESS AND MY WHOLE BOD...7 REPLIES
I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne...2 REPLIES
Have just found out my doc put me on cymbalta and i'll be going back to my home country where this drug is not avail...2 REPLIES
I had nerve pain in right side above eyes diagnosed as fibromyalgia or mild form of trigeminal neuralgia. I have been ta...3 REPLIES
whats the chest/heart pain am experiencing am taking razo for 7 days, cepcitabine caps for 14 days it has been 5 days si...1 REPLY
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ...2 REPLIES
I was diagnose with hypo 3yrs. Started taking levothyroxine 2yrs. ago and finally seeing and endo like Feb. 2012. First ...2 REPLIES
I have had 3 back surgeries including a spinal stimulator along with 4 hip scopes. I have yet to find a med that helps. ...5 REPLIES